# SDR TWAA9904923

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND DOOR CUT OUT FRAME FOOT O/B OF LONGERON 30 AND STA 629, HAD CORROSION. REMOVED FASTENER AND REMOVED AND CLEANED CORROSION FROM AREA. REMOVED BRACKET TO ACCESS AREA.  REINSTALLED BRACKET PER SPM 6-70-01, PG 2 AND 3.
